Ulrich Abel
Ulrich Abel
Professor of Mathematics, Technische Hochschule Mittelhessen
Verified email at mnd.thm.de
Title
Cited by
Cited by
Year
The moments for the Meyer-König and Zeller operators
U Abel
Journal of Approximation Theory 82 (3), 352-361, 1995
661995
The complete asymptotic expansion for the Meyer-König and Zeller operators
U Abel
Journal of Mathematical Analysis and Applications 208 (1), 109-119, 1997
631997
On the asymptotic approximation with bivariate operators of Bleimann, Butzer, and Hahn
U Abel
Journal of Approximation Theory 97 (1), 181-198, 1999
481999
Local approximation by a variant of Bernstein–Durrmeyer operators
U Abel, V Gupta, RN Mohapatra
Nonlinear Analysis: Theory, Methods & Applications 68 (11), 3372-3381, 2008
442008
Some identities for the operator of Bleimann, Butzer and Hahn involving divided differences
U Abel, M Ivan
Calcolo 36 (3), 143-160, 1999
431999
Asymptotic approximation with Kantorovich polynomial
U Abel
Approximation Theory and its Applications 14 (3), 106-116, 1998
431998
On a generalization of an approximation operator defined by A. Lupaş.
U Abel, M Ivan
General Mathematics 15 (1), 21-34, 2007
422007
Asymptotic expansion of the multivariate Bernstein polynomials on a simplex
U Abel, M Ivan
Die Dekane der Fachbereiche des Bereichs Friedberg der FH Gießen-Friedberg, 2000
372000
On the asymptotic approximation with operators of Bleimann, Butzer and Hahn
U Abel
Indagationes Mathematicae 7 (1), 1-9, 1996
371996
An estimate of the rate of convergence of a Bezier variant of the Baskakov-Kantorovich operators for bounded variation functions
U Abel, V Gupta
Demonstratio Mathematica 36 (1), 123-136, 2003
342003
The complete asymptotic expansion for Bernstein–Durrmeyer operators with Jacobi weights
U Abel, M Heilmann
Mediterranean Journal of Mathematics 1 (4), 487-499, 2004
302004
A SHARPENING OF JORDAN INEQUALITY
U Abel, D Caccia
AMERICAN MATHEMATICAL MONTHLY 93 (7), 568-569, 1986
301986
Rate of convergence of Beta operators of second kind for functions with derivatives of bounded variation
V Gupta, U Abel, M Ivan
International Journal of Mathematics and Mathematical Sciences 2005 (23 …, 2005
272005
Asymptotic expansion of the Jakimovski-Leviatan operators and their derivatives
U Abel, M Ivan
Functions, Series, Operators, L. Leindler, F. Schipp, J. Szabados (eds …, 2002
262002
Analysis-Asymptotic approximation by the operators of K Balazs and Szabados
U Abel, BD Vecchia
Acta Scientiarum Mathematicarum 66 (1-2), 137-146, 2000
252000
Local approximation by Beta operators
U Abel, V Gupta, RN Mohapatra
Nonlinear Analysis: Theory, Methods & Applications 62 (1), 41-52, 2005
222005
Over-iterates of Bernstein's operators: a short and elementary proof
U Abel, M Ivan
The American Mathematical Monthly 116 (6), 535-538, 2009
212009
Asymptotic approximation of functions and their derivatives by generalized Baskakov-Százs-Durrmeyer operators
U Abel, V Gupta, M Ivan
Analysis in Theory and Applications 21 (1), 15-26, 2005
212005
The complete asymptotic expansionfor a general Durrmeyer variant of the Meyer-Konig and Zeller operators
U Abel, V Gupta, M Ivan
Mathematical and computer modelling 40 (7-8), 867-875, 2004
212004
Asymptotic approximation with Stancu beta operators
U Abel
Revue d'analyse numérique et de théorie de l'approximation 27 (1), 5-13, 1998
211998
The system can't perform the operation now. Try again later.
Articles 1–20